Previous |  Up |  Next


Title: Stability analysis for large scale time delay systems via the matrix Lyapunov function (English)
Author: Lee, Soo R.
Author: Jamshidi, M.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 28
Issue: 4
Year: 1992
Pages: 271-283
Category: math
MSC: 34K20
MSC: 93A15
MSC: 93C30
MSC: 93D05
MSC: 93D30
idZBL: Zbl 0771.93061
idMR: MR1183619
Date available: 2009-09-24T18:32:47Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] M. Z. Djordjevic: Stability analysis of large scale systems whose subsystems may be unstable.Large Scale Systems 5 (1983), 255-262. Zbl 0538.93048, MR 0746406
Reference: [2] D. W. Jordan, P. Smith: Nonlinear Ordinary Differential Equations.Oxford Univ. Press, Oxford 1979.
Reference: [3] S. R. Lee: On Lyapunov Stability of Large-scale Nonlinear Systems with Time Delays.Ph.D. Dissertation, Univ. of New Mexico, 1990.
Reference: [4] B. D.O. Anderson: Time delays in large scale systems.IEEE Conference on Decision and Control, Ft. Lauderdale, FL, pp. 655-660, 1979.
Reference: [5] I.H. Suh, Z.N. Bien: A note on the stability of large scale systems with delays.IEEE Trans. Automat. Control AC-27 (1982), 1, 256-258. Zbl 0469.93008
Reference: [6] M. Fiedler, V. Pták: On matrices with non-positive off-diagonal elements and positive principal minors.Czech. Math. J. 12 (1962), 382-400. MR 0142565


Files Size Format View
Kybernetika_28-1992-4_3.pdf 1.161Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo